# SDR HALA2023071700144

- Difficulty date: July 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8237
- Aircraft time: 14,486 hours, 3,008 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - APU AUTO SHUT DOWN ON ARRIVAL, ATEMPTED 3 STARTS UNSUCCESSFULLY. REMOVED AND REPLACED APU IGNITION EXCITER UNIT PER AMM 49-41-38. OPS CHECK GOOD NO FAULTS DETECTED.
